# SDR SWAA2021121351206

- Difficulty date: December 8, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737
- Aircraft serial: 32476
- Aircraft time: 58,160 hours, 34,487 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RT HORZ. STAB; UPPER FWD SLIDER CRACKED ; RT HORZ. STA; PPER FWD SLIDER CRACKED / [01] REMOVED AND REPLACED RT HORN STAB UPPER SLIDE SEAL REF MM 53-31-31
